# SDR F3LA2013080800897

- Difficulty date: July 21, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N218FR
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 35,134 hours, 12,924 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53480043203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6/S2 INSPECTION.  MAIN CABIN FLOORBEAM HAS CORROSION AT FR66, -Y1732. REPAIRED IAW SRM 53-41-14, PB101, FIG 101, SHEET 1, SRM 53-41-14 PB201 AND SRM 53-41-14 PB201, FIGURE 201, SHEET 4.
